# SDR SWAA2025030300663

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 27,466 hours, 13,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING OVERWING EMERGENCY EXIT SIGN IS LOOSE <[01].  SECURED CEILING OVER WING EMERGENCY EXIT SIGN PER AMM 20-50-11.
